Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 38, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 19, 2011, 7:18 PM EDT for Bracken County, Kentucky; Brown County, Clermont County, Ohio. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 7:18 PM EDT (23:18 UTC)
- Expired
- Jul 19, 2011, 8:36 PM EDT
- In force
- 78 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bracken County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:30 PM EDT | FLOOD | Felicity, OH | SOME HIGH WATER ON A FEW ROADS AROUND FELICITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1414 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398 WGUS51 KILN 192318 FFWILN KYC023-OHC015-025-200145- /O.NEW.KILN.FF.W.0038.110719T2318Z-110720T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 718 PM EDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY... EXTREME WESTERN BROWN COUNTY IN SOUTHWEST OHIO... SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO... * UNTIL 945 PM EDT. * AT 713 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED THAT 1 TO 2 INCHES OF RAIN HAD FALLEN SINCE 630 PM. * HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH 945 PM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AUGUSTA AND FELICITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR FLOODED CREEKS AND STREAMS. THEY CAN EASILY BE SWEPT AWAY OR PULLED UNDER BY FAST MOVING WATER. && LAT...LON 3887 8399 3867 8399 3872 8422 3892 8420 $$
1 follow-up statement
245 WGUS71 KILN 200036 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 836 PM EDT TUE JUL 19 2011 KYC023-OHC015-025-200045- /O.CAN.KILN.FF.W.0038.000000T0000Z-110720T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRACKEN KY-BROWN OH-CLERMONT OH- 836 PM EDT TUE JUL 19 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN CLERMONT...EXTREME WESTERN BROWN AND NORTHERN BRACKEN COUNTIES HAS BEEN CANCELLED... RAIN HAS ENDED ACROSS THE WARNED AREA...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3887 8399 3867 8399 3872 8422 3892 8420 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 4:28 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 19, 4:28 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT TUE JUL 19 2011
.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL USHER IN A COOLER AIRMASS
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TEMPERATURES HAVE CLIMBED INTO THE LOW TO MID 90S ACROSS MUCH OF
THE AREA THIS AFTERNOON WITH DEWPOINTS UP INTO THE MID AND UPPER
70S. THIS IS RESULTING IN A VERY UNSTABLE AIRMASS ACROSS THE
REGION WITH MLCAPES RUNNING IN THE 3000-5000 J/KG RANGE. FORCING
IS FAIRLY WEAK BUT THERE DOES APPEAR TO BE SOME WEAK LOW LEVEL
CONVERGENCE PROGGED ACROSS OUR SOUTH THROUGH THE EARLY
EVENING HOURS. THIS SHOULD ALLOW FOR ISOLATED THUNDERSTORM ACTIVITY
TO BECOME MORE SCATTERED THROUGH LATE AFTERNOON ACROSS OUR SOUTH.
WITH SOME DIURNAL ENHANCEMENT TO THE PCPN...ACTIVITY SHOULD BEGIN
TO DISSIPATE LATER THIS EVENING...TAPERING OFF BY THE OVERNIGHT
HOURS. LOW TEMPERATURES WILL REMAIN FAIRLY WARM...GENERALLY IN THE
LOW TO MID 70S BY DAYBREAK.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
MID/UPPER LEVEL RIDGING WILL CONTINUE TO BUILD IN FROM THE WEST
THROUGH WEDNESDAY. THIS WILL ALLOW FOR TEMPS ONCE AGAIN INTO THE
LOW TO MID 90S THROUGH WEDNESDAY AFTERNOON. DEWPOINTS IN THE LOW
TO MID 70S WILL LEAD TO SOME HEAT INDICES PUSHING 105 DEGREES
THROUGH THE AFTERNOON/EARLY EVENING. FORCING IS WEAK AGAIN ON
WEDNESDAY BUT GIVEN DEGREE OF INSTABILITY...WILL HANG ON TO A 20 POP
FOR THE AFTERNOON/EARLY EVENING. HAVE TRIED TO CLEAN UP HEADLINES A
LITTLE. FOR HAMILTON AND MONTGOMERY COUNTIES...WILL JUST GO WITH
AN EXCESSIVE HEAT WARNING FROM NOW ON THROUGH THURSDAY EVENING.
WAS NOT EXACTLY SURE THE BEST WAY TO HANDLE THE REST OF THE AREA.
WHILE WE MAY APPROACH WARNING CRITERIA ACROSS THE WEST FOR A BRIEF
PERIOD WEDNESDAY AFTERNOON...FELT EXTENDING THE ADVISORY FROM NOW
ON THROUGH NOON THURSDAY WOULD BE THE BEST WAY TO HANDLE THE
OVERALL PICTURE. WILL THEN HAVE AN EXCESSIVE HEAT WATCH FOR
THURSDAY AFTERNOON/EVENING.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE HEAT WAVE FOR THE OHIO VALLEY WILL CONTINUE THROUGH THE
WEEKEND...ALTHOUGH THE POTENTIAL FOR OCCASIONAL CONVECTION LEAVES
THE FORECAST WITH A LITTLE BIT OF UNCERTAINTY.
AT THE MOMENT...THURSDAY APPEARS TO BE THE HOTTEST DAY OF THE
FORECAST. AN EXCESSIVE HEAT WATCH WILL BE ISSUED FOR THIS DAY...WITH
HEAT INDEX VALUES FORECAST TO BE IN THE 105-110 RANGE. THE CHANCE
FOR POP-UP STORMS APPEARS RATHER SLIM ON THURSDAY...BUT IT WOULD NOT
BE PRUDENT TO RULE OUT SOME ISOLATED CONVECTION IN THE SOUTH.
AS THE RIDGE SLIDES EAST AND GRADUALLY FLATTENS...AN INCREASING FEED
OF DEEP MOISTURE WILL SPREAD NORTH. MODERATE TO STRONG INSTABILITY
WILL BE PRESENT EACH DAY...BUT A LACK OF LARGE SCALE FORCING AND THE
EXPECTED PRESENCE OF AT LEAST SOME DEGREE OF CAPPING WILL PRECLUDE
ANYTHING HIGHER THAN 20-30 POPS THROUGH THE PERIOD. THE TIMING AND
PLACEMENT OF INDIVIDUAL DISTURBANCES MOVING AROUND THE RIDGE SEEMS
RATHER UNCERTAIN AND INCONSISTENT FROM MODEL TO MODEL. THUS...WILL
FOCUS THE HIGHER POPS MAINLY TO THE DIURNAL CYCLE AT THIS TIME. WILL
KNOCK TEMPERATURES DOWN A DEGREE OR TWO EACH DAY OWING TO THE
INCREASING MOISTURE (AND PROBABLY CLOUD COVER) GOING THROUGH THE
WEEKEND.
THERE IS GOOD AGREEMENT ON A COLD FRONT DROPPING SOUTH THROUGH THE
REGION MONDAY INTO MONDAY NIGHT. CONDITIONS BEHIND THE FRONT LOOK TO
BE NEAR-NORMAL FOR SUMMER IN THE OHIO VALLEY. THUS...WILL USE A
TIGHTER TEMPERATURE GRADIENT FOR MONDAY (FROM SOUTHEAST TO
NORTHWEST) AND INCREASE POPS TO 30-40. WOULD PREFER NOT TO GO HIGHER
THAN THAT IN A DAY SEVEN FORECAST.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
SCT TO BKN CU HAS DEVELOPED ACROSS MUCH OF THE AREA...AND A WEAK
COLD FRONT CONTINUES TO WASH OUT AS IT DROPS SOUTHWARD ACROSS
OHIO VALLEY. THIS BOUNDARY WILL ACT AS A WIND SHIFT LINE AND MAY TOUCH
OFF SOME CONVECTION LATER THIS AFTERNOON. FEEL THE BEST WINDOW OF
OPPORTUNITY FOR CONVECTIVE ACTIVITY WILL BE MID TO LATE AFTERNOON
THROUGH AROUND 01Z. MODELS ARE NOT CLEAR CUT IN THE LOCATION OF
ANY SHOWER/TSTRM DEVELOPMENT...SO WENT WITH MENTION OF VCTS/CB AND
INCLUDED TEMPO GROUPS FOR -TSRA IN THE EVENT A STORM PASSES OVER
THE TERMINAL.
CLOUDS SHOULD PRETTY MUCH CLEAR OUT OF THE AREA AND WINDS WILL
BECOME VERY LIGHT AFTER 06Z AS HIGH PRESSURE DRIFTS OVERHEAD. IN
COMBINATION WITH PLENTY OF LOW LEVEL MOISTURE...THIS WILL LEND
ITSELF TO THE POTENTIAL FOR FOG DEVELOPMENT TONIGHT. WENT WITH
IFR VSBYS FOR ALL TAF SITES...THOUGH MODELS ARE IN DECENT
AGREEMENT THAT FOG COULD REDUCE VSBYS EVEN FURTHER. WILL MONITOR
THE POSSIBILITY IN LATER UPDATES...AS ANY RAIN THIS
AFTERNOON/EVENING WOULD ENHANCE POTENTIAL FOR DENSER FOG. FOG SHOULD
BURN OFF BY AROUND 13Z WITH VFR CONDITIONS EXPECTED FOR THE REST
OF THE TAF PERIOD.
OUTLOOK...TSTMS POSSIBLE ON SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR OHZ026-034-035-042>046-051>056-060-062>065-
070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THURSDAY FOR OHZ061-077.
KY...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR KYZ089>100.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR INZ050-058-059-066-
073>075-080.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HATZOS
AVIATION...KURZHazardous weather outlook, Jul 19, 4:11 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 411 PM EDT TUE JUL 19 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-202015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 411 PM EDT TUE JUL 19 2011 ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. EXCESSIVE HEAT WATCH. FOR THE REMAINDER OF THE WEEK...A HEAT WAVE WILL CONTINUE AS THE HOT AND HUMID AIRMASS OVER THE MIDDLE OF THE NATION BUILDS INTO THE OHIO VALLEY. THE HIGH TEMPERATURES WILL COMBINE WITH HUMID AIR TO PRODUCE HEAT INDEXES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ061-077-202015- MONTGOMERY-HAMILTON- 411 PM EDT TUE JUL 19 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. FOR THE REMAINDER OF THE WEEK...A HEAT WAVE WILL CONTINUE AS THE HOT AND HUMID AIRMASS OVER THE MIDDLE OF THE NATION BUILDS INTO THE OHIO VALLEY. THE HIGH TEMPERATURES WILL COMBINE WITH HUMID AIR TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 4:29 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT TUE JUL 19 2011
OHZ073-082-192100-
PIKE OH-ROSS OH-
429 PM EDT TUE JUL 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS AND PIKE COUNTIES
THROUGH 500 PM EDT...
AT 427 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FRANKFORT TO MOORESVILLE...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WAVERLY...PIKETON...CHILLICOTHE...
PIKE LAKE...KINCAID SPRINGS AND BAINBRIDGE.
ALSO...LONDONDERRY...MASSIEVILLE...RICHMOND DALE...BOURNEVILLE...
KNOCKEMSTIFF...SCIOTO TRAIL STATE PARK...SUMMITHILL AND ELM GROVE ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3918 8276 3916 8278 3897 8280 3896 8280
3899 8319 3905 8330 3946 8331 3935 8274
HATZOSSpecial weather statement, Jul 19, 5:01 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT TUE JUL 19 2011
OHZ063-072-192130-
CLINTON OH-FAYETTE OH-
501 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE AND
NORTHEASTERN CLINTON COUNTIES THROUGH 530 PM EDT...
AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JASPER
MILLS...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN CLINTON AND SOUTHERN FAYETTE COUNTIES...INCLUDING JASPER
MILLS...STAUNTON AND NEW MARTINSBURG.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3938 8340 3938 8363 3957 8362 3960 8350
3938 8338
HATZOSSpecial weather statement, Jul 19, 5:36 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT TUE JUL 19 2011
OHZ073-082-192215-
PIKE OH-ROSS OH-
536 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROSS AND WESTERN
PIKE COUNTIES THROUGH 615 PM EDT...
AT 531 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BAINBRIDGE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...
CYNTHIANA...PIKE LAKE...KINCAID SPRINGS AND PIKETON.
ALSO...SUMMITHILL...BUCHANAN...ELM GROVE...IDAHO...POPLAR GROVE AND
LAKE WHITE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3898 8314 3902 8327 3906 8332 3913 8337
3925 8335 3924 8337 3927 8339 3928 8338
3931 8339 3936 8337 3937 8323 3904 8297
HATZOSSpecial weather statement, Jul 19, 5:54 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT TUE JUL 19 2011
KYZ097-099-OHZ078-079-192230-
MASON KY-BRACKEN KY-BROWN OH-CLERMONT OH-
554 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...
SOUTHWESTERN BROWN...NORTHEASTERN BRACKEN AND NORTHWESTERN MASON
COUNTIES THROUGH 630 PM EDT...
AT 549 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOCUST
RIDGE...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FELICITY...
GEORGETOWN...AUGUSTA AND RIPLEY.
ALSO...HAMERSVILLE...FEESBURG...ROCK SPRINGS...UTOPIA...
HIGGINSPORT...MINERVA...MORANBURG AND TUCKAHOE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3867 8375 3866 8396 3869 8409 3903 8413
3903 8391
HATZOSSpecial weather statement, Jul 19, 6:27 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT TUE JUL 19 2011
KYZ097-099-OHZ078-079-192300-
MASON KY-BRACKEN KY-BROWN OH-CLERMONT OH-
627 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...WESTERN
BROWN...BRACKEN AND NORTHWESTERN MASON COUNTIES THROUGH 700 PM EDT...
AT 623 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FELICITY...MOVING SOUTHEAST AT 15 MPH. IN ADDITION...VERY HEAVY RAIN
WILL FALL FROM THIS STORM.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FELICITY...BROOKSVILLE
AND AUGUSTA.
ALSO...NEVILLE...HAMERSVILLE...FOSTER...FEESBURG...WILLOW GROVE...
CHILO...BRADFORD AND LENOXBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3881 8424 3897 8422 3898 8402 3887 8391
3865 8385 3864 8396 3862 8407 3862 8421
HATZOSSpecial weather statement, Jul 19, 7:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT TUE JUL 19 2011
KYZ100-OHZ081-088-192345-
LEWIS KY-ADAMS OH-SCIOTO OH-
713 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO...
SOUTHEASTERN ADAMS AND CENTRAL LEWIS COUNTIES THROUGH 745 PM EDT...
AT 709 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ROME...
MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VANCEBURG AND CAMP DIX.
ALSO...ROME...CARRS...BUENA VISTA...SANDY SPRINGS...HERRON HILL...
GARRISON...CHARTERS AND STRICKLETT ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3842 8334 3851 8357 3884 8349 3872 8312
3853 8312 3853 8314 3849 8318 3847 8318
3844 8321 3843 8323 3840 8323
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:59 AM EDT | Excessive Heat Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 12 hr |
| Jul 19, 4:06 PM EDT | Excessive Heat Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 24 hr |
| Jul 19, 6:27 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 2 hr |
| Jul 19, 6:27 PM EDT | Special Weather Statement | ILN | Bracken | 33 min |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 40 min |
| Jul 19, 7:04 PM EDT | Severe Thunderstorm Warning | ILN | Pendleton | 26 min |
| Jul 19, 7:13 PM EDT | Special Weather Statement | ILN | Lewis | 32 min |
| Jul 19, 7:26 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Pendleton, Robertson | 35 min |
| Jul 18, 8:16 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 29 min |
| Jul 18, 8:20 PM EDT | Special Weather Statement | ILN | Hocking, Pickaway, Ross | 40 min |
| Jul 18, 8:53 PM EDT | Special Weather Statement | ILN | Hocking, Ross | 37 min |
| Jul 18, 8:55 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 35 min |
| Jul 18, 9:03 PM EDT | Areal Flood Advisory | ILN | Clark | 61 min |
| Jul 18, 9:23 PM EDT | Special Weather Statement | ILN | Greene | 37 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | ILN | Pike | 34 min |
| Jul 18, 9:59 PM EDT | Special Weather Statement | ILN | Warren | 46 min |
| Jul 19, 5:53 AM EDT | Special Weather Statement | ILN | Licking | 22 min |
| Jul 19, 6:09 AM EDT | Special Weather Statement | ILN | Madison | 36 min |
| Jul 19, 6:34 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jul 19, 7:04 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jul 19, 7:30 AM EDT | Special Weather Statement | ILN | Highland, Warren | 30 min |
| Jul 19, 9:19 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 100 min |
| Jul 19, 4:29 PM EDT | Special Weather Statement | ILN | Pike, Ross | 31 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jul 19, 5:36 PM EDT | Special Weather Statement | ILN | Pike | 39 min |
| Jul 19, 5:38 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 36 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jul 19, 6:01 PM EDT | Areal Flood Advisory | ILN | Highland, Pike, Ross | 119 min |
Nearby
Flash Flood Warnings in Ohio, 2011Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.